# SDR ASAA2019040978940

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,919 hours, 10,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60763
- Condition: Migrated
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR (L1) HINGE COVER BROKEN OFF & DOOR WILL NOT OPEN. GROUNDED - YES. REMOVED OUTER UPPER HINGE COVER ON L-1 DOOR FOR ACCESS. FOUND GUIDE ARM PIN KEY WASHER RETENTION SCREW SHEARED ALLOWING GUIDE ARM PIN TO MIGRATE OUT AND GET JAMMED AGAINST UPPER CAM TRACK, STOPPING DOOR FROM OPENING. REMOVED AND REPLACED GUIDE ARM PIN, KEY WASHER, AND RETENTION SCREW REF B737-800 AMM 52-11-21. INSTALLED UPPER HINGE COVER ON L-1 DOOR REF AMM 52-11-00-820-801. THIS CLEARS MCT.
